# SDR SIMA20240305001

- Difficulty date: March 5, 2024
- Submitted: March 6, 2024
- Operation: Air carrier
- Aircraft: N218NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000519
- Aircraft time: 20,230 hours, 13,312 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Control Valve
- Part number: 398712
- Condition: Failed
- Location: Brake Assy
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

BRAKE FAULT ON APPROACH DECLARED EMERGENCY. RAR MAIN BRAKE CONTROL VALVE FOR HYDRAULICS SYSTEM 1 IN REF WITH ERJ 175 AMM 32-41-09. NO LEAKS NOTED. PERFORMED OPERATIONAL TEST IN REF WITH ERJ AMM 32-41-00. OPS CHECK GOOD.
